Korean J. Math.  Vol 23, No 1 (2015)  pp.37-46
DOI: https://doi.org/10.11568/kjm.2015.23.1.37

On semi-IFP rings

Hyo Jin Sung, Sang Jo Yun


We in this note introduce the concept of semi-IFP rings which is a generalization of  IFP rings.  We study the basic structure of semi-IFP rings, and construct suitable examples to the situations raised naturally in the process. We also show that the semi-IFP does not go up to polynomial rings.


semi-IFP ring, semiprime ring, IFP ring, reduced ring, polynomial ring.

Subject classification

16D25, 16S36, 16N40.


Full Text:



E.P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470–473. (Google Scholar)

H.E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363–368. (Google Scholar)

G.F. Birkenmeier, H.E. Heatherly, E.K. Lee, Completely prime ideals and asso- ciated radicals, Proc. Biennial Ohio State-Denison Conference 1992, edited by S. K. Jain and S. T. Rizvi, World Scientific, Singapore-New Jersey-London-Hong Kong (1993), 102–129. (Google Scholar)

Y.U. Cho, N.K. Kim, M.H. Kwon, Y. Lee, Classical quotient rings and ordinary extensions of 2-primal rings, Algebra Colloq. 13 (2006), 513–523. (Google Scholar)

K.R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979. (Google Scholar)

K.R. Goodearl, R.B. Warfield, JR., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press (1989). (Google Scholar)

J.M. Habeb, A note on zero commutative and duo rings, Math. J. Okayama Univ. 32 (1990), 73–76. (Google Scholar)

C. Huh, H.K. Kim, Y. Lee, Questions on 2-primal rings, Comm. Algebra 26 (1998), 595–600. (Google Scholar)

C. Huh, Y. Lee, A. Smoktunowicz, Armendariz rings and semicommutative ring, Comm. Algebra 30 (2002), 751–761. (Google Scholar)

K.Y. Ham, Y.C. Jeon, J.W. Kang, N.K. Kim, W.J. Lee, Y. Lee, S.J. Ryu and H.H. Yang, IFP rings and near-IFP rings, J. Korean Math. Soc. 45 (2008), 727–740. (Google Scholar)

N.K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477–488. (Google Scholar)

L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), Bib. Nat., Paris (1982), 71–73. (Google Scholar)

G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43–60. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr